# SDR K11A201806113011

- Difficulty date: February 15, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-400
- Aircraft serial: 26437
- Aircraft time: 57,926 hours, 29,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1133 FAILED AN  EMERGENCY LIGHTS FUNCTIONAL TEST.
